[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 2, Issue 3 (11-2016) ::
Mathematical Researches 2016, 2(3): 33-42 Back to browse issues page
Generalized Local Homology Modules of Complexes
Fatemeh Mohammadi
, mohammadi_fh@yahoo.com
Abstract:   (2153 Views)

The theory of local homology modules was initiated by Matlis in 1974. It is a dual version of the theory of local cohomology modules. Mohammadi and Divaani-Aazar (2012) studied the connection between local homology and Gorenstein flat modules by using Gorenstein flat resolutions. In this paper, we introduce generalized local homology modules for complexes and we give several ways for computing these modules by using Gorenstein flat resolutions. We also find a lower bound for vanishing of generalized local homology modules over a commutative Noetherian ring and we give an upper bound for vanishing of these modules over a commutative Noetherian ring possessing a dualizing complex.

Keywords: "a" -adic completion functor, generalized local homology modules, Gorenstein flat modules, Gorenstein flat dimension. 2010 Mathematics Subject Classification. 13D05, 13D25. 
Full-Text [PDF 530 kb]   (570 Downloads)    
Type of Study: S | Subject: alg
Received: 2017/07/1 | Accepted: 2017/07/1 | Published: 2017/07/1 | ePublished: 2017/07/1
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mohammadi F. Generalized Local Homology Modules of Complexes. Mathematical Researches. 2016; 2 (3) :33-42
URL: http://mmr.khu.ac.ir/article-1-2643-en.html


Volume 2, Issue 3 (11-2016) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.08 seconds with 31 queries by YEKTAWEB 4227